Pain Medicine & Allergy
- Bayer Indonesia
- Transfers of Value to Healthcare Professionals
You can return to work freely from the tingling sensation due to headaches or toothache
Saridon is available in Blister pack of 4 tablets, easy to carry. 1 Tablet contains 250 mg of Paracetamol, 150 mg of Propiphenasone, and 50 mg of Caffeine
How to Use
Adults and children ≥ 12 years: 3-4 times a day
Children 6 – 12 years : 1 Tablet, 3-4 times a day or as directed by doctor
Read Instruction of Use
If symptom persists, please contact doctor
Nasal Spray with 0.05% Oxymetazolin HCl to relieve nasal congestion due to influenza (flu), sinusitis, hay fever or other upper respiratory tract allergies.
Ingredients: : Each ml contains 0.5mg oxymetazoline hydrochloride
Description : Contains sympathomimetic oxymetazoline hydrochloride which has decongestant effect.
Indications : To relieve symptomatic relief of nasal congestion and nasopharyngeal due to salesma (flu), sinusitis, hay fever or other upper respiratory track allergies.
Dosage and Usage : For adults and children aged six years or more: two or three sprays into each nostril twice a day, in the morning and evening. With your head held perpendicular, place the tip of the spray hole in the nostril without blocking the nostrils entirely
During the spray, the patient must bend his head slightly forward and breathe quickly while squeezing the bottle.
Read Warnings and Cautions
Counter Indications: Sensitive to one component of the drug.
Side Effects: Generally well tolerated. Side effects are usually mild and transient and take the form of burning, stinging, sneezing or increasing snot, headache, unable to sleep, palpitation.
You are now leaving the Bayer Indonesia web pages. Bayer Indonesia is not responsible for the content presented by other Bayer or third-party websites, or social media platforms
Please note: if you allow your browser to block the pop-up, external link on this page might not be functioning properly